Time for a change!: After 20 years with... - Leukaemia CARE

Leukaemia CARE
768 members374 posts

Time for a change!

Paul_Cabban
Paul_CabbanChampion
5 Replies

After 20 years with myeloma and being well controlled with Lenalidamide for the last 5 years things have changed suddenly. A sudden dip in blood results necessitated a bone marrow and low and behold I now also have CLL. I have just started on Obinutuzomab and will add chlorambucil when I return from a holiday next month.

5 Replies
oldestnewest
NicoleLeukaemiaCare
NicoleLeukaemiaCareAdministrator

Hi Paul. Lovely to hear from you but not necessarily under the circumstances. There are plenty of old hands in the CLL world who I'm sure will be along shortly!

Reply
JigFettler

Hallo Paul. I am hoping your CLL will be a compliant travelling partner on your long medical journey. Wishing you all the best. Jig

Reply
2003UK
2003UKChampion

Hi Paul, those ever scary blood test results must have been rather a shock to you. I wonder what your thoughts and feelings are? As we know research and individual treatment plans are ever evolving. We are all here to support you as is the Leukaemia Care support line is free from UK landlines and mobile phones:

Email: support@leukaemiacare.org.uk

Freephone helpline: 08088 010 444

Opening times: Monday to Friday 8:30am - 5.30pm & Thursday and Friday evenings 7:00pm - 10:00pm. Please keep us posted and take care, oh, and try to enjoy your holiday.

Reply
HAIRBEAR_UK
HAIRBEAR_UKAdministrator

Paul sorry to read that you have joined the CLL club and have had to start treatment, sending positive vibes for a good response for you and a trouble free journey. Let us know of any questions we can help with, there are many able to share their experience. We are always here, wishing you all the best, keep in touch.

Nick

Reply
Paul_Cabban
Paul_CabbanChampion

Thanks Nick,, surprised us all especially the

Haematologist. I am going to speak on “patient experience “ at the Myeloma Info day in November in London.

Reply

You may also like...